MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-11073-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50358717
Report Number3016798778-2026-00306
Device Sequence Number13289784
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431(17)261023
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight195 LB
Patient RaceWhite